RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 52, Issue 4, Pages 112–127 (Mi mz4763)  

This article is cited in 9 scientific papers (total in 9 papers)

Sufficient conditions of the conservatism of a minimal dynamical semigroup

A. M. Chebotarev

Moscow Institute of Electronic Engineering

Full text: PDF file (1390 kB)

English version:
Mathematical Notes, 1992, 52:4, 1067–1077

Bibliographic databases:

Received: 24.06.1992

Citation: A. M. Chebotarev, “Sufficient conditions of the conservatism of a minimal dynamical semigroup”, Mat. Zametki, 52:4 (1992), 112–127; Math. Notes, 52:4 (1992), 1067–1077

Citation in format AMSBIB
\Bibitem{Che92}
\by A.~M.~Chebotarev
\paper Sufficient conditions of the conservatism of a minimal dynamical semigroup
\jour Mat. Zametki
\yr 1992
\vol 52
\issue 4
\pages 112--127
\mathnet{http://mi.mathnet.ru/mz4763}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1203960}
\zmath{https://zbmath.org/?q=an:0820.47040}
\transl
\jour Math. Notes
\yr 1992
\vol 52
\issue 4
\pages 1067--1077
\crossref{https://doi.org/10.1007/BF01210444}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992LF91500033}


Linking options:
  • http://mi.mathnet.ru/eng/mz4763
  • http://mi.mathnet.ru/eng/mz/v52/i4/p112

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Chebotarev, “On the maximal $C^*$-algebra of zeros of completely positive mapping and on the boundary of a dynamic semigroup”, Math. Notes, 56:6 (1994), 1271–1282  mathnet  crossref  mathscinet  zmath  isi
    2. A. M. Chebotarev, J. C. Garcia, R. B. Quezada, “On the Lindblad equation with unbounded time-dependent coefficients”, Math. Notes, 61:1 (1997), 105–117  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. A. M. Chebotarev, “The quantum stochastic equation is unitarily equivalent to a symmetric boundary value problem for the Schrödinger equation”, Math. Notes, 61:4 (1997), 510–518  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. J. C. Garcia, “On the structure of a cone of normal unbounded completely positive maps”, Math. Notes, 65:2 (1999), 159–167  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. A. M. Chebotarev, S. Yu. Shustikov, “Conditions Sufficient for the Conservativity of a Minimal Quantum Dynamical Semigroup”, Math. Notes, 71:5 (2002), 692–710  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. Chebotarev A., Garcia J., Quezada R., “Interaction Representation Method for Markov Master Equations in Quantum Optics”, Stochastic Analysis and Mathematical Physics II, Trends in Mathematics, ed. Rebolledo R., Birkhauser Verlag Ag, 2003, 9–28  isi
    7. Bahn, C, “Conservative minimal quantum dynamical semigroups generated by noncommutative elliptic operators”, Journal of the Korean Mathematical Society, 42:6 (2005), 1231  mathscinet  zmath  isi
    8. Bahn, C, “Remarks on sufficient conditions for conservativity of minimal quantum dynamical semigroups”, Reviews in Mathematical Physics, 17:7 (2005), 745  crossref  mathscinet  zmath  adsnasa  isi
    9. F. Fagnola, L. Pantaleón Martínez, “Are Sufficient Conditions for Conservativity of Minimal Quantum Semigroups Necessary?”, Math. Notes, 91:6 (2012), 851–856  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:187
    Full text:74
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020